# SDR SWAA2022030746141

- Difficulty date: April 3, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 21,958 hours, 9,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE STA 500I LBL 24 TO RBL 24 BULKHEAD LOWER SUPPORT ANGLE HAS CORROSION. / NO ALLOWABLE LIMITS. REMOVED DAMAGED ANGLE INSTALLED NEW ANGLE AS REQUIRED. BLK HD. SUPPORT ANGLE STA 500I. I.A.W. BOEING DWG: 143A9481 REV:- SRM 51-40-02-0G-0 TOOL AAR28281 DUE 03-21-20
